Hokkaido Mathematical Journal

No.2

KOBAYASHI Kazuaki,
A generalization of Whitney Lemma
Hokkaido Mathematical Journal, 5 (1976) pp.155-163
WONG Yau-Chuen,
Characterizations of the topology of uniform convergence on order-intervals
Hokkaido Mathematical Journal, 5 (1976) pp.164-200
FUKUI Masaki, YASUDA Hiroshi,
Complex parallelizable manifolds
Hokkaido Mathematical Journal, 5 (1976) pp.201-209
MATSUYAMA Yoshio,
Invariant hypersurfaces of Sn× Sn with constant mean curvature
Hokkaido Mathematical Journal, 5 (1976) pp.210-217
SAKAGUCHI Toshio,
On complex semi-symmetric metric $F$-connection
Hokkaido Mathematical Journal, 5 (1976) pp.218-226
NISHIDA Kenji,
$U$-rational extension of a ring
Hokkaido Mathematical Journal, 5 (1976) pp.227-231
SATO Enji,
On the finite sum of Kronecker sets
Hokkaido Mathematical Journal, 5 (1976) pp.232-236
ELLIGER Sigurd, TOMINAGA Hisao,
Note on simple ring extensions
Hokkaido Mathematical Journal, 5 (1976) pp.237-238
FUJIMURA Shigeyoshi,
Q-connections and their changes on an almost quaternion manifold
Hokkaido Mathematical Journal, 5 (1976) pp.239-248
ONODERA Takeshi,
On balanced projectives and injectives over linearly compact rings
Hokkaido Mathematical Journal, 5 (1976) pp.249-256
NAGAI Tamao,
On some variational properties of submanifolds in Riemannian spaces
Hokkaido Mathematical Journal, 5 (1976) pp.257-269
SEKIGUCHI Takashi,
Positive approximants of normal operators
Hokkaido Mathematical Journal, 5 (1976) pp.270-279
YAMAMOTO Kazuhiro,
Parametrices for pseudo-differential equations with double characteristics I.
Hokkaido Mathematical Journal, 5 (1976) pp.280-301
ARAMAKI Junichi,
Some remarks on local solvability and hypoellipticity of second-order abstract evolution equations
Hokkaido Mathematical Journal, 5 (1976) pp.302-307
TAKAHASHI Yasuji,
Some remarks on p-absolutely summing operators
Hokkaido Mathematical Journal, 5 (1976) pp.308-315